Maximum likelihood degree of variance component models

Petrovic, Sonja, Gross, Elizabeth, Drton, Mathias, Petrović, Sonja . Electronic Journal of Statistics 2012. 6 :993-1016

Locate this article in:

Bibtex

@article{CIS-263235,
  Author = {Petrovic, Sonja and Gross, Elizabeth and Drton, Mathias and Petrović, Sonja},
  Title = {Maximum likelihood degree of variance component models},
  Journal = {Electronic Journal of Statistics},
  Volume = {6},
  Year = {2012},
  Pages = {993--1016},
  Keywords = {Odds ratio, Simultaneous confidence intervals, Test of homogeneity, Case-control study, Coverage probability, Analysis of variance, Variance component, Linear mixed model, Restricted maximum likelihood}
}

Similar articles